# SDR DALA2025022401416

- Difficulty date: February 14, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0820614) AFT CARGO BAY FRAME DAMAGED BETWEEN STA 727B STR 25L - STR 26L WL 160. REPAIRED AFT CARGO STA 727B L/H FRAME BETWEEN STR 25L AND 26L WL 160 IAW B737 SRM 53-60-07-2R-3 ALTERNATIVE 1.
